Exact Solution for Nonlinear Oscillators with Coordinate-Dependent Mass


  • Ata Abu- As'ad Department of Applied Mathematics, Faculty of Applied Science, Palestine Technical University
  • Jihad Asad Department of Physics, Faculty of Applied Sciences, Palestine Technical University https://orcid.org/0000-0002-6862-1634




Homotopoty Perturbation, Equlibirum fixed pion, Lyapunoví function, stability stconsarvative, potiential function positive deÖnite matrix, singular value, spectral norm, matrix converge


In this work, we aim to obtain an exact solution for a nonlinear oscillator with coordinate position- dependent mass. The equation of motion of the nonlinear oscillator under investigation becomes exact after making reduction of order. The obtained solution was expressed in terms of position and time. Initial conditions were applied, in addition to modiOed initial condition. Finally, Oxed points where studied with their stability, and some plots desribing the system where presented.


How to Cite

Abu- As’ad, A., & Asad, J. (2022). Exact Solution for Nonlinear Oscillators with Coordinate-Dependent Mass. European Journal of Pure and Applied Mathematics, 15(2), 496–510. https://doi.org/10.29020/nybg.ejpam.v15i2.4306